Translator Disclaimer
March 2021 Corrigendum to the paper ``On the ideal theorem for number fields'' [Funct. Approximatio, Comment. Math. 53, No. 1, 31--45 (2015)]
Olivier Bordellès
Funct. Approx. Comment. Math. 64(1): 71-76 (March 2021). DOI: 10.7169/facm/1895

Abstract

This paper is a corrigendum to the article ``On the ideal theorem for number fields''. The main result of this paper proves to be untrue and is replaced by an estimate of a weighted sum with an improved error term.

Citation

Download Citation

Olivier Bordellès. "Corrigendum to the paper ``On the ideal theorem for number fields'' [Funct. Approximatio, Comment. Math. 53, No. 1, 31--45 (2015)]." Funct. Approx. Comment. Math. 64 (1) 71 - 76, March 2021. https://doi.org/10.7169/facm/1895

Information

Published: March 2021
First available in Project Euclid: 13 November 2020

Digital Object Identifier: 10.7169/facm/1895

Subjects:
Primary: 11N37 , 11R42

Keywords: Dedekind zeta function , ideal theorem , sub-convexity bounds

Rights: Copyright © 2021 Adam Mickiewicz University

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 1 • March 2021
Back to Top